Alert archive / North Dakota / Wind Advisories in 2008

Wind Advisory 33, NWS Bismarck, ND

October 26, 200810 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Oct 26, 2008, 3:53 PM CDT for 10 counties in North Dakota. It took effect at Oct 26, 2008, 4:00 PM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2008, 3:53 PM CDT (20:53 UTC)
In effect from
Oct 26, 2008, 4:00 PM CDT
Expired
Oct 26, 2008, 7:00 PM CDT
In force
3 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Divide County, ND, McHenry County, ND, McKenzie County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Williams County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1958 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 262053
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
353 PM CDT SUN OCT 26 2008

...VERY STRONG WINDS THROUGH THE AFTERNOON THEN SLOWLY SUBSIDING
THIS EVENING...

.EXPECT VERY STRONG NORTHWEST WINDS THROUGH THE AFTERNOON AND INTO
THE VERY EARLY EVENING ACROSS SOUTHERN AND MUCH OF CENTRAL NORTH
DAKOTA. SUSTAINED WINDS OF 35 TO 40 MPH WITH GUSTS BETWEEN 50 AND
60 MPH WILL CONTINUE UNTIL SUNSET...THEN QUICKLY DIMINISH AFTER
SUNSET. A HIGH WIND WARNING CONTINUES UNTIL 7 PM CDT ACROSS THIS
REGION.

THE HIGH WIND WARNING WILL EXPIRE AT 4 PM CDT ACROSS NORTHWEST AND
THE FAR NORTH CENTRAL SECTIONS. A WIND ADVISORY HAS BEEN ISSUED IN
ITS PLACE. EXPECT NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AS
HIGH AS 50 MPH ACROSS NORTHWEST AND THE FAR NORTHERN BORDER
COUNTIES. THIS INCLUDES THE WILLISTON...STANLEY...BOTTINEAU AND
RUGBY AREAS.

STRONG HIGH PRESSURE BUILDING OVER THE REGION...BEHIND A CANADIAN
LOW PRESSURE SYSTEM PUSHING INTO THE GREAT LAKES REGION IS
RESPONSIBLE FOR THE STRONG WINDS.

IF YOU HAVE TRAVEL PLANS TODAY...BE SURE TO CHECK THE LATEST
FORECAST AND ROAD CONDITIONS. THOSE IN HIGH PROFILE VEHICLES
SHOULD USE EXTREME CAUTION AS WINDS THIS STRONG WILL MAKE DRIVING
VERY DIFFICULT.

NDZ001-002-009-010-017-270000-
/O.EXP.KBIS.HW.W.0006.000000T0000Z-081026T2100Z/
/O.NEW.KBIS.WI.Y.0033.081026T2100Z-081027T0000Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY
353 PM CDT SUN OCT 26 2008

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE
HIGH WIND WARNING WILL EXPIRE AT 4 PM CDT THIS AFTERNOON. 

EXPECT THE STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AS
HIGH AS 50 MPH TO SLOWLY DIMINISH THROUGH SUNSET. AFTER SUNSET THE
WINDS WILL QUICKLY DIMINISH TO 15 TO 25 MPH. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ003>005-012-013-270000-
/O.NEW.KBIS.WI.Y.0033.081026T2100Z-081027T0000Z/
/O.EXT.KBIS.HW.W.0006.000000T0000Z-081026T2100Z/
RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...TOWNER...
RUGBY
353 PM CDT SUN OCT 26 2008

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE
HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.

EXPECT THE STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AS
HIGH AS 50 MPH TO SLOWLY DIMINISH THROUGH SUNSET. AFTER SUNSET THE
WINDS WILL QUICKLY DIMINISH TO 15 TO 25 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ011-018>023-025-031>037-040>048-050-051-270000-
/O.CON.KBIS.HW.W.0006.000000T0000Z-081027T0000Z/
WARD-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MINOT...KILLDEER...BEULAH...HAZEN...
CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...
MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...
MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
353 PM CDT SUN OCT 26 2008 /253 PM MDT SUN OCT 26 2008/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING. 

EXPECT VERY STRONG NORTHWEST WINDS THROUGH THE AFTERNOON ACROSS
SOUTHWESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS WILL
INCREASE TO 35 TO 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH...THUS
A HIGH WIND WARNING IS IN EFFECT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
WA
1 follow-up statement
000 
WWUS73 KBIS 270006
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM CDT SUN OCT 26 2008

...HIGH WIND WARNINGS AND WIND ADVISORIES HAVE EXPIRED...

.THE WIND WAS DECREASING BEFORE 700 PM CDT...AND WAS WELL BELOW
WARNING CRITERIA. BY 700 PM CDT WILLISTON WAS BELOW 20 MPH. WIND
SPEEDS ARE FORECAST TO DROP QUICKLY BETWEEN NOW AND 800 PM CDT
OVER THE REST OF WESTERN AND CENTRAL NORTH DAKOTA.

THE WARNINGS AND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE.

NDZ011-018>023-025-031>037-040>048-050-051-270115-
/O.EXP.KBIS.HW.W.0006.000000T0000Z-081027T0000Z/
WARD-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MINOT...KILLDEER...BEULAH...HAZEN...
CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...
MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...
MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
706 PM CDT SUN OCT 26 2008 /606 PM MDT SUN OCT 26 2008/

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

WIND SPEEDS WERE DECREASING QUICKLY...AND WERE BELOW WARNING
CRITERIA.

$$

NDZ001>005-009-010-012-013-017-270115-
/O.EXP.KBIS.WI.Y.0033.000000T0000Z-081027T0000Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-
MCHENRY-PIERCE-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...TOWNER...RUGBY...
WATFORD CITY
706 PM CDT SUN OCT 26 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WIND SPEEDS ARE FORECAST TO DROP QUICKLY BETWEEN NOW AND 800 PM
CDT. THE WIND ADVISORY HAS EXPIRED.

$$

JP MARTIN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 26, 3:05 PM CDT, 48 minutes earlier.

Area forecast discussion, Oct 26, 3:05 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
305 PM CDT SUN OCT 26 2008

.SYNOPSIS...STRONG HIGH PRESSURE IN MONTANA WILL MOVE EAST TONIGHT
AND BRING CLEARING SKIES TO THE REGION. THE STRONG WINDS WILL
DIMINISH QUICKLY AFTER 7 PM AND THE WARNINGS AND ADVISORIES WILL
END AFTER 7 PM. WITH CLEAR SKIES AND WINDS BECOMING LIGHT
OVERNIGHT THE FAR WEST...INCLUDING WILLISTON AND DICKINSON WILL
SEE SOME OF THE COLDEST TEMPERATURES SO FAR THIS SEASON. IN FACT
RECORD OR NEAR RECORD LOW TEMPERATURES ARE POSSIBLE.

&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...
MAIN CONCERN WILL BE THE WINDS THIS EVENING. I BELIEVE THE WINDS
WILL DIMINISH RAPIDLY AFTER 7 PM CDT SO I WILL CONTINUE THE HIGH
WIND WARNING ACROSS MOST OF THE CENTRAL AND SOUTH THROUGH THAT
TIME. WINDS HAVE DIMINISHED ALREADY ACROSS THE NORTHWEST SO I HAVE
ADDED A WIND ADVISORY UNTIL 7 PM ACROSS THE NORTHWEST. REPORTS
ACROSS SOUTHERN CANADA SHOW WINDS BELOW HIGH WIND CRITERIA. SO
WILL ALSO REPLACE HIGH WIND WARNING WITH WIND ADVISORY FOR THE
FAR NORTHERN BORDER COUNTIES.

WITH RECORD LOW TEMPERATURES AT WILLISTON OF 4 AND DICKINSON
RECORD OF 5 FOR MONDAY...I THINK THE OVERNIGHT LOWS WILL APPROACH
THESE VALUES. I WILL ADD RECORD LOWS POSSIBLE. RETURN FLOW AROUND
THE HIGH WILL BRING A NICE WARMING TREND TUESDAY AND WEDNESDAY.
HIGHS WILL RETURN TO THE MID 50S TO MID 60S. COULD EVEN SEE
TEMPERATURES CLOSE TO 70 BY WEDNESDAY ACROSS THE SOUTHWEST AND
SOUTH CENTRAL.

LONG TERM...THURSDAY THROUGH SUNDAY NIGHT...
THE MODELS ARE NOW STRENGTHENING THE WESTERN RIDGE AND SLOWING THE
PROGRESSION OF THE LONGWAVE TROUGH AND DEEPENING OF A LOW PRESSURE
STORM SYSTEM OFF THE WESTERN COAST OF NORTH AMERICA. THIS WILL KEEP
DRY WEATHER AND ABOVE NORMAL TEMPERATURES THROUGH THE LONG TERM
FORECAST PERIOD. A COLD FRONT WILL DIP DOWN THURSDAY AFTERNOON AND
THEN RETREAT SATURDAY. NO PRECIPITATION IS EXPECTED WITH THIS
FEATURE. ALL IN ALL THE LONG TERM PROMISES NICE WEATHER. HIGHS 55 TO
65 THURSDAY...45 TO 55 FRIDAY AND 50 TO 65 SATURDAY AND SUNDAY.

AVIATION...
VERY STRONG NORTHWEST SURFACE SUSTAINED  WINDS OF 25 TO 35 KNOTS
WITH GUSTS OF 40 TO 50 KNOTS WILL DECREASE AFTER 00Z...WITH 15 TO 25
KNOTS SUSTAINED AFTER 06Z. CURRENT CLOUD SHIELD WITH CEILINGS OF
3000 TO 5000 FEET OVER CENTRAL AND EASTERN NORTH DAKOTA...FROM KMOT
TO KBIS AND EASTWARD...WILL CONTINUE MOVING SOUTHEAST AND EXIT
CENTRAL NORTH DAKOTA AROUND 00Z. VFR CEILINGS AND VSBYS EXPECTED ALL
AREAS AFTER 00Z.

&&

.FIRE WEATHER...STRONG WINDS WILL DIMINISH THIS EVENING AS RH
VALUES RISE ACROSS THE SOUTHWEST. THE RED FLAG WARNING WILL
EXPIRE AT 7 PM CDT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR
NDZ010-011-018>023-025-031>037-040>048-050-051.

RED FLAG WARNING UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR
NDZ017-018-031>033-040-041-043-044.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ001>005-009-012-
013-017.

&&

WAA/JV
Hazardous weather outlook, Oct 26, 4:45 AM CDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
445 AM CDT SUN OCT 26 2008

NDZ001>005-009>013-019>023-025-034>037-042-045>048-050-051-270945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-
BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
445 AM CDT SUN OCT 26 2008 /345 AM MDT SUN OCT 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

HIGH WIND WARNING IN EFFECT THROUGH SUNDAY AFTERNOON.

STRONG HIGH PRESSURE BUILDING OVER THE REGION...BEHIND A CANADIAN
LOW PRESSURE SYSTEM PUSHING INTO THE GREAT LAKES REGION IS
RESPONSIBLE FOR THE STRONG WINDS. EXPECT VERY STRONG NORTHWEST
WINDS THROUGH MID AFTERNOON ACROSS WESTERN AND CENTRAL NORTH
DAKOTA. SUSTAINED WINDS WILL INCREASE TO 35 TO 40 MPH WITH GUSTS
BETWEEN 50 AND 60 MPH...THUS A HIGH WIND WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

.SPOTTER INFORMATION STATEMENT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ017-018-031>033-040-041-043-044-270945-
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
445 AM CDT SUN OCT 26 2008 /345 AM MDT SUN OCT 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

HIGH WIND WARNING IN EFFECT THROUGH SUNDAY AFTERNOON.

STRONG HIGH PRESSURE BUILDING OVER THE REGION...BEHIND A CANADIAN
LOW PRESSURE SYSTEM PUSHING INTO THE GREAT LAKES REGION IS
RESPONSIBLE FOR THE STRONG WINDS. EXPECT VERY STRONG NORTHWEST
WINDS THROUGH MID AFTERNOON ACROSS WESTERN AND CENTRAL NORTH
DAKOTA. SUSTAINED WINDS WILL INCREASE TO 35 TO 40 MPH WITH GUSTS
BETWEEN 50 AND 60 MPH...THUS A HIGH WIND WARNING IS IN EFFECT.

ALSO A RED FLAG WARNING IS IN EFFECT SUNDAY MORNING AND AFTERNOON
FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES AND LOW VEGETATIVE
GREENNESS CREATING A CRITICAL FIRE WEATHER BEHAVIOR DAY.

VERY STRONG NORTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH GUSTS
BETWEEN 50 AND 60 MPH COMBINED WITH MINIMUM HUMIDITIES AROUND 25
TO 30 PERCENT AND VERY HIGH RANGELAND FIRE DANGER INDICES HAVE ALL
CONTRIBUTED TO A RED FLAG WARNING. WINDS WILL SUBSIDE THIS EVENING
INTO THE OVERNIGHT HOURS. MINIMUM HUMIDITIES WILL CONTINUE LOW ON
MONDAY IN THE WEST AND SOUTHWEST RANGING BETWEEN 20 AND 30
PERCENT...BUT WINDS WILL BE MUCH LIGHTER AND NON CRITICAL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Local storm report, Oct 26, 12:06 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1206 PM CDT SUN OCT 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     HIGH SUST WINDS  GARRISON                47.65N 101.42W
10/26/2008  M43 MPH          MCLEAN             ND   ASOS

&&

ABELING
Local storm report, Oct 26, 12:51 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1251 PM CDT SUN OCT 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     HIGH SUST WINDS  CROSBY                  48.91N 103.29W
10/26/2008  M40 MPH          DIVIDE             ND   MESONET

            GUST TO 51 MPH

&&

ABELING
Local storm report, Oct 26, 1:46 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
146 PM CDT SUN OCT 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     NON-TSTM WND GST 3 E MOFFIT              46.68N 100.24W
10/26/2008  M59 MPH          BURLEIGH           ND   MESONET

            SUSTAINED WINDS 46 MPH

&&

ABELING
Local storm report, Oct 26, 1:48 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
148 PM CDT SUN OCT 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     NON-TSTM WND GST 8 N SELFRIDGE           46.16N 100.90W
10/26/2008  M65 MPH          SIOUX              ND   MESONET

&&

ABELING
Local storm report, Oct 26, 2:13 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
213 PM CDT SUN OCT 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     NON-TSTM WND GST HETTINGER               46.00N 102.64W
10/26/2008  M58 MPH          ADAMS              ND   ASOS

            SUSTAINED WINDS 44 MPH AT 1122 AM CDT

&&

ABELING
Local storm report, Oct 26, 3:29 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
329 PM CDT SUN OCT 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     NON-TSTM WND GST 4 WNW PARSHALL          47.97N 102.22W
10/26/2008  M63 MPH          MOUNTRAIL          ND   MESONET

            SUSTAINED WIND AT 43 MPH AT 1214 PM CDT.

&&

LLP

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:14 AM CDTHigh Wind WarningBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more16 hr

Nearby

Wind Advisories in North Dakota, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.